Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tiny dark dark bumps on legs and thighs, lack of vitamin D. Is it because of vitamin deficiency?

all my life i have had these little tiny dark bumps on my legs and thighs,but mostly on my thighs. I wasn t born with these bumps, but they came upon me when i was a little girl. Eveyone that i have asked told me it was because of lack of Vitamin D , i have no problem believing that, because i wear jeans all the time and my legs are rarely shown in sunlight, but i just wanted to make sure.
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

The tiny dark bumps on your legs and things seem to be a dermatological condition. I think that you need to see a dermatologist for the condition if despite taking the medications for vitamin deficiencies you are continuing to have these problems. I hope you find the right solution to your problem.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor